# SDR UPS05445029

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2320-2340 S26R WEB FOUND CRACKED AT AFT PORTION AREA, CRACK LENGTH .375.  BS 2337 TO BS 2340 WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
